This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Are there any natural medications that I can buy from CVS that will help with withdraw symptoms form opiates including oxycontin? I went to my doctor and he said it was not his field and refered me to a rehab center. I cannot go to a facility, I will lose my job!! I have to so this cold turkey, any advice would be helpful. I took 160 mg of oxycontin on Sunday and nothing since. I am done!! I am almost through my second day. any help??
I'm not a specialist in oxy but check the thomas recipe at the bottom right of this page. that might get you started.
You're at the right place, you gonna get a lotta help here.
keep posting. keep us informed.
congrats on day 2 !
Multi vitamins, Lots of liquids (no caffiene), Melatonin for sleep issues. I used Calm Eaze (I think it was called) and I bought it from CVS. I believe I found it in the sleep aids section. Congrats on day 2! You can do this!!!!!!
yep - hydration is important. You have other good advice...I will add that benadryl is otc and is good for sleep...take a hot shower before bed...hylands restful legs is available at WalMart and works Do look at the Thomas Recipe and the Amino Acid Protocols.... they are good and they work....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.